| Model Number |
TRX-420 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/23/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "joint inflammation in the knees, scar tissue, pain¿, ¿burning sensation," capsular contracture, baker grade iii and "exchange from textured to smooth breast implants due to the patient¿s concern with the product.".
Event or Problem Description
Patient reported right side "joint inflammation in the knees, scar tissue, pain¿ and ¿burning sensation.¿ healthcare professional reported right side capsular contracture, baker grade iii and "exchange from textured to smooth breast implants due to the patient¿s concern with the product." device remains implanted.
Event or Problem Description
Reported "joint inflammation in the knees¿ is not device related.Device has been explanted.